# SDR UALA2013040302168

- Difficulty date: April 2, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 35,204 hours, 15,552 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT, FLT DIVERTED.  RE-ACTIVATED RIGHT TR REF MM 78-30-00.  PERFORMED RIGHT TR SYSTEM TEST REF MM 78-31-00.  NO FAULTS PRESENT AT THIS TIME.  RAN ENG IDLE POWER FOR 5 MIN.  NO FAULTS.  DF REMOVED.
